Publication detail

Wazewskis method for systems of dynamic equations on time scales

DIBLÍK, J. RŮŽIČKOVÁ, M. ŠMARDA, Z.

Original Title

Wazewskis method for systems of dynamic equations on time scales

English Title

Wazewskis method for systems of dynamic equations on time scales

Type

journal article - other

Language

en

Original Abstract

Wazewskis method for systems of dynamic equations on time scales is described

English abstract

Wazewskis method for systems of dynamic equations on time scales is described

Keywords

Dynamic equation

RIV year

2009

Released

24.11.2009

Location

Praha

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

2009

Number

71

State

GB

Pages from

e1124

Pages to

e1131

Pages count

8

Documents

BibTex


@article{BUT47654,
  author="Josef {Diblík} and Miroslava {Růžičková} and Zdeněk {Šmarda}",
  title="Wazewskis method for systems of dynamic equations on time scales",
  annote="Wazewskis method for systems of dynamic equations on time scales is described",
  chapter="47654",
  number="71",
  volume="2009",
  year="2009",
  month="november",
  pages="e1124--e1131",
  type="journal article - other"
}